1887

n Cardiovascular Journal of Africa - A fatal complication after repair of post-infarction ventricular septal rupture : heparin-induced thrombocytopenia with thrombosis : case report

USD

 

Abstract

Heparin-induced thrombocytopenia (HIT) is a rare but potentially devastating and life-threatening complication from using heparin. HIT not only causes thrombocytopenia, but it also carries an increased risk for fatal thrombotic complications. In this report, we describe the case of a patient in whom fatal HIT developed after successful surgical repair of a posterior post-infarction ventricular septal rupture with cardiopulmonary bypass.

Loading

Article metrics loading...

/content/cardio1/26/3/EJC172079
2015-05-01
2016-12-09
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error